# SDR IPXA2019111549000

- Difficulty date: November 13, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 25,460 hours, 8,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR LATCH GUARD PANEL WILL NOT CLOSE. DEFER PER MEL 52-11-2. PLACARD INSTALLED, ITEM #M689473REPLACED CREW ENTRY DOOR COVER HINGE IAW AMM 52-12-25-402-012. OPS CK GOOD. THIS CLEARS M689473
